# SDR AALA202404245163

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 64,054 hours, 27,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR OVERWING AFT RIGHT HAND LIGHT IS INOPERATIVE. REMOVED AND REPLACED EXTERIOR OVERWING AFT RIGHT HAND LIGHT LAMP. PER B737-NG AMM 33-51-01-960-801.
